# SDR SWIA200515346

- Difficulty date: July 25, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 9,922 hours, 7,728 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

RIGHT SPOILERON STATUS MESSAGE ON TAXI OUT.   REPLACED NR 1 AND NR 2 SECU'S.  OPERATIONAL CHECKS GOOD IAW 27-61-05, PN OFF 49-164-06; SN OFF 01786, SN OFF 01544.
